Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

Can Botox injections under the eye and for crow's feet cause Bell's Palsy?

Q:

3-5 days after I had Botox injections, 6 under each eye, which seems too much for me as it looks unnaturally smooth now, I was diagnosed with Bell's palsy on the right side of my face and my left cheek and side is swollen. I have chipmunk cheeks on both sides as well. Your opinion would be greatly valued. Thank you.

A:

The most common cause of Bell's Palsy is Viral. Your symptoms seem to go along with this diagnosis ( swelling, etc.). It would be Very Very Very Unusual for Botox to cause a Bells Palsy.

 Best,

 

Gary Culbertson, MD, FACS

 

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.